| Model Number |
601223 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: customer reported an issue with valve 3 being misaligned during startup.
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).The actual device involved in the reported incident was returned to b.Braun in carrollton, tx for evaluation.When the device was evaluated the reported issue was observed.The macro valve actuator was replaced and preventive maintenance service was performed.